# SDR IPXA2016010797474

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 92,424 hours, 16,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sight Glass
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BOTTOM LT SIDE MODE VERIFICATION INDICATOR, SIGHT WINDOW ON CABIN DOOR 1L , BROKE OFF.  L1 MAIN ENTRY DOOR INOPERATIVE, INSTALLED NEW SERVICEABLE LOWER DOOR COVER ON L1 DOOR IAW MM 25-23-07-400-802AKK, DOOR OPS CHECKS NORMAL THIS CLEARS M568236, PLACARD REMOVED 52-11-14-05.
